# SDR RAIA990108

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41092
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 14014920
- Condition: Failed
- Location: Nr 2 Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DCA - FLT 7744 - ANTI-SKID FAIL LIGHT ILLUMINATED.  MAINTENANCE REPLACED NR 2 MAIN WHEEL HUBCAP TRANSDUCER.  (X)
